# SDR 2007UALA03234

- Difficulty date: August 18, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 49,146 hours, 18,028 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT EXPERIENCED OZONE ENCOUNTER.  DESCENDED TO FL290.  FLIGHT CREW WAS ON O2 FOR A SHORT DURATION DUE TO STRONG ODOR IN THE COCKPIT.   COCKPIT OXYGEN PRESSURE WAS AT 1070 PSI, BELOW MINIMUM SPECIFICATIONS.  SERVICED OXYGEN.  CAUSE OF ODOR NOT ESTABLISHED.
